Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Filosofía I >
DFI - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/35051

Title: Deduction without dogmas: the case of moral analogical argumentation
Authors: Bermejo-Luque, Lilian
Issue Date: 2014
Abstract: In a recent paper, Fábio Perin Shecaira (2013) proposes a defence of Waller’s deductivist schema for moral analogical argumentation. This defence has several flaws, the most important of them being that many good analogical arguments would be deemed bad or deficient. Additionally, Shecaira misrepresents my alternative account as something in between deductivism and non-deductivism. This paper is both an attempt at solving this misunderstanding and an analysis and criticism of Waller and Shecaira’s forms of deductivism.
Dans un article récent, Fábio Perin Shecaira (2013) défend l’approche déductiviste de Waller pour évaluer des arguments par analogie traitant de sujets moraux. Cette défense a plusieurs défauts, le plus important d'entre eux est que plusieurs bons arguments par analogie seraient jugés mauvais ou faibles. En outre, Shecaira dénature mon approche alternative en la décrivant comme quelque chose entre un déductivisme et un non déductivisme. Je tente à la fois de résoudre ce malentendu et d’offrir une analyse et une critique des formes de deductivisme de Waller et de Shecaira.
Sponsorship: The work presented in this paper has been financed by a Ramón y Cajal Research Fellowship of the Spanish Ministry of Science and Innovation and by the research projects FFI2011-23125 and FFI2011-24414 of the Spanish Ministry of Science and Innovation.
Publisher: University of Windsor
Keywords: Analogical argumentation
Deductivism
Linguistic normative model
Defeasibility
URI: http://hdl.handle.net/10481/35051
ISSN: 0824-2577
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Bermejo-Luque, L. Deduction without dogmas: the case of moral analogical argumentation. Informal Logic, 34(3): 311-336 (2014). [http://hdl.handle.net/10481/35051]
Appears in Collections:DFI - Artículos

Files in This Item:

File Description SizeFormat
BermejoLuque_Dogmas.pdf283.7 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada